Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dizzyblonde

Member
  • Total Reviews

    0
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About dizzyblonde

  • Rank
    Junior Member

Recent Profile Visitors

1021 profile views
  1. Found this website useful - especially the table detailing which pill to use to minimise certain problems. *Moderator edit, URL removed - read the board rules. That whole website you posted is one big advertisement!*
  2. Thanks for the advice. Concerning the antibiotics, that actually was one of the many things that the Derm had prescribed over the years I went to her. I've tried so many things it's hard to remember them all. (Also tried a special acne diet at one point...horrible and didn't work!) They seemed to work while I was on them, and then the prescription ran out. I went for a while without them, and then the pimples came back. So of course I looked back fondly to the days when I was taking the ch
  3. Going by my experiences with Alesse, I'd stop them if I were you. I have hormonal acne(PCOS to be exact) and Alesse just made my testosterone levels higher which caused me to have the worst acne breakout I had ever had in years. When I had asked my Endocrinologist about it, he said that some BCP's will do that depending on your hormone levels. Alesse is one pill I will never go back onto. As for Tri-Cyclen, I've never used that pill. I did try Yasmin and while yes, it did clear up the acne,
  4. Hi My skin cleared up at around 3 months on 100mg of spironolactone. Make sure you drink at least 8-10 glasses of water and see your doctor promptly if you experience extreme fatigue or muscle weakness. good luck dizzyblonde
  5. Hi Have been on Yasmin for one month but have decided to switch to Marvelon. Have been having constant head pressure and off balance feeling on the yasmin and tiredness not relieved by staying hydrated. I did have an averse reaction to spiro prior to the Yasmin so am concerned that maybe my body doesn't like the spiro effect in it. Anyway - has anyone maintained their skin on Marvelon? It's not my first choice - Diannette would be - but dr doesn't want me on this due to age (37yrs!). Am g
  6. Have a chat with your derm - there are other antibiotics that you can try that may be kinder to your body. I had good results with lymecycline - they can take up to 8 weeks to see results. Keep looking on the boards here - there are other treatments you can try. Hang in there. dizzyblonde
  7. Makes sure you drink lots of water - the effect from the spiro-like ingredient will have a mild diuretic effect. Differin often causes a breakout - retin a did that to me - nightmare. I use clinique oil free foundation (but not on spots) with their anti-blemish concealer and loose powder. I also use the Paula's Choice range (moisturiser and sunscreen). dizzyblonde
  8. It shouldn't do as it also contains an anti-androgen specifically to prevent acne. It has a high oestrogen content amd people are advised not to stay on it for too long. Check out the board - there is much on Diane/ diannette here. dizzyblonde
  9. Will keep posting on the boards or youm can send me personal messages from this site. Am still ok on the yasmin (apart from sore and bigger boobs!). xxx
  10. I too am sensitive to spiro at 100mgs and cannot cope with the diuretic effect. Go slow and make sure you drink plenty of water - see your doctor if you become worried about anything.
  11. Hi LadyWillow Have now taken 1 week of Yasmin ( I did however start midcycle) so I will be running a second pack together with the first. Think that should be ok as you can do that to delay period etc. So far so good. Boobs have got bigger (not thrilled) and I have had some water weight loss due to the spiro effect. No headaches and no mood swings. Skin is ok - few smalls spots every three days or so and I am also using the topical zineryt lotion which is ok too. How you doing with i
  12. Jess Have switched from spiro to Yasmin. Took spiron for 3 months to great effect but couldn't tolerate side effects. Had 2 weeks with nothing and am now 1 week into Yasmin. Have had some small spots but nothing to worry about. I am hopeful. Good luck dizzyblonde
  13. That's GREAT to hear that your daughter is finding some relief!!!! It's such a horrible struggle....that's awsome she found something that works! I'm going to look into Spiro and see about adding it to my OTC regime. I'm still not sure about this pill though.......I find the dose before the placebo pills (the highest dose) is when I start to have all sorts of problems with it. Lately I've been getting chest pains, a metalic taste in my mouth in the AM, i break out a lot on the high dose week, cr
  14. So sorry this happened to you. That's what happened to my daughter on Accutane It may be that you need a higher dose but i would only increase with the consent of your derm - potential severe side effects are not worth the risk at higher doses. Perhaps you would do better to see an endocrinologist as they will also be able to prescribe spiro and will have a better understanding of the effects that your marginal PCOS may be having. Stick with the doxy and see an endo - spiro can take up
  15. Hi sonya For the first 6 weeks just had the typical lightheadedness and odd dizziness. I did also lose alot of weight and looked quite scrawny! When upped to 100 mg (and still drinking lots of water) at the 3 months mark I had an extreme dizzy spell with shaking and fast heartbeat and extreme fatigue. The fatigue was the worst as I could hardly walk any distance. I stopped the spiro and have now been off for two weeks and am feelingbetter but am still not 100%. Had blood tests but all were
×